# SDR USAA950890

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48158
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 996
- Part time: 33,241 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3/CX-2 INSPECTION, FOUND DENT IN FUSELAGE SKIN 3 INCHES BY 2.5 INCHES BY .187 INCH DEEP AT STATION 996 LONG 18R.  INSTALLED .032 INCH TITANIUM DOUBLER PER SRM 53-04 FIG 38.  (M)
